Mean-variance analysis in temporary equilibrium
Michael T. Raugh and
Giulio Seccia
Authors registered in the RePEc Author Service: Michael T. Rauh ()
Research in Economics, 2001, vol. 55, issue 3, 331-345
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1090-9443(00)90258-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:reecon:v:55:y:2001:i:3:p:331-345
Access Statistics for this article
Research in Economics is currently edited by Federico Etro
More articles in Research in Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().